We had sex though the condom slipped off during and I had to retrieve from her though I am not sure if Skin on Skin contact so I asked her if she could take the plan B pill the following day and a few hours later she has her period so should i be worried ?
Plan B is a big dose of hormone for the body to deal with.
It can cause bleeding after taking it, which can sometimes be heavy & last a few days to a week (ish).
It can then make the woman's period a week or two late. When it comes, that could also be heavy.
It's also normal for women to feel very hormonal after taking it, & for a couple of weeks. That could mean PMS/PMT type symptoms; bloating, back ache, cramps, mood swings etc.
Hope that helps.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2014 • 1 answer
Posted 23 Nov 2014 • 1 answer
Posted 19 Feb 2016 • 1 answer
Posted 20 Mar 2016 • 2 answers
Posted 4 Apr 2016 • 1 answer